@article{MZM_2006_80_1_a4,
author = {V. N. Dubinin},
title = {Lemniscates and {Inequalities} for the {Logarithmic} {Capacities} of {Continua}},
journal = {Matemati\v{c}eskie zametki},
pages = {33--37},
year = {2006},
volume = {80},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2006_80_1_a4/}
}
V. N. Dubinin. Lemniscates and Inequalities for the Logarithmic Capacities of Continua. Matematičeskie zametki, Tome 80 (2006) no. 1, pp. 33-37. http://geodesic.mathdoc.fr/item/MZM_2006_80_1_a4/
[1] P. Borwein, T. Erdelyi, Polynomials and polynomial inequalities, Grad. Texts in Math., 161, Springer-Verlag, New York, 1995 | MR
[2] Q. I. Rahman, G. Schmeisser, Analytic Theory of Polynomials, London Math. Soc. Monographs, New Series, 26, Clarendon Press, Oxford, 2002 | MR
[3] N. S. Landkof, Osnovy sovremennoi teorii potentsiala, Nauka, M., 1966 | MR | Zbl
[4] G. Polya, “Beitrag zur Verallgemeinerung des Verzerrungssatzes auf mehrfach Zusammenhängende Gebiete. I”, Sitzungsberichte Akad. Berlin, 1928 (1928), 228–232 | Zbl
[5] S. Stoilov, Teoriya funktsii kompleksnogo peremennogo, t. 1, Izd-vo IL, M., 1962
[6] V. N. Dubinin, “Simmetrizatsiya v geometricheskoi teorii funktsii kompleksnogo peremennogo”, UMN, 49:1 (1994), 3–76 | MR | Zbl
[7] G. V. Kuzmina, “Metody geometricheskoi teorii funktsii”, Algebra i analiz, 9:3 (1997), 41–103 ; 5, 1–50 | MR | MR